Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 547874, 13 pages
http://dx.doi.org/10.1155/2013/547874
Research Article

Robust SiZer Approach for Varying Coefficient Models

1School of Mathematics and System Science, Xinjiang University, Urumqi 830000, China
2Department of Statistics, School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China
3School of Applied Mathematics, Xinjiang University of Finance and Economics, Urumqi 830000, China

Received 12 January 2013; Accepted 15 April 2013

Academic Editor: Joao B. R. Do Val

Copyright © 2013 Hui-Guo Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Supplementary Material

The supplementary material provides the full version of local LAD-based robust SiZer plots and the local least-squares-based SiZer plots when the model errors are taken from the normal distribution, the Cauchy distribution and the contaminated normal distribution, respectively. These Figures provide the relatively full information about the performance of the two scenarios of SiZer approach in resisting the impact of outliers.

  1. Supplementary Materials